Couldn't find what you looking for?

TRY OUR SEARCH!

ok... i'm sick b.c i went cold turkey off my klonopin. i have been on it for about 12 years and got down to .5mgs and then stopped completely. i am really feeling horrible! please advise! i am sweating, heart is racing, i am shaking, dizzy, tense and i can't sleep. i am determined to get off this drug but don't want to hurt myself.

Loading...

Boy do I feel your emotional pain - and am still feeling it after almost 6 months off Klonopin. I hear that it takes 6 months to 1 year for the withdrawal symptoms to go away. I was detoxed off klonopin in early May 2010 in a behavorial health unit after I tried to take my life because of the depression and anxiety. I had no idea how addictive this drug is. I too had tried going off .5 mgs of klonopin at different times, and could never do it because the withdrawal symptoms started.

You should let your prescribing doctor know what you're doing - and how you're doing - because you can have seizures, high blood pressure, etc. when coming off this evil drug.

I was also in 2 other hospitals (almost 3 months total) after that, for the depression and anxiety. Sometimes I still feel embarrassed about all that hospitalization but I believe that much of that was due to trying to deal with the klonopin withdrawal and adjusting to all the other meds I was put on. Third hospital finally got me off any Benzos (like klonopin, atavan) and Ambien, a sleep pill which is also addictive. I'm now on 3 meds (Effexor for depression, Seroquel for anxiety and Remeron for sleep and depression). Still feel that Seroquel is addictive, but for now am staying on it since my doctor wants me to be more stable before I decrease the dosage. When it comes to helping with anxiety, Seroquel doesn't hold a candle to klonopin.

Over the months, I've had it all - the night sweats (this could also be an Effexor side effect), dizziness, buzzing in my head, sensitivty to light and sound, racing heart, anxiety/panic attacks, AGORAPHOBIA like I've never had before, numbness above my left knee, etc. Some days I have relief from some of the symptoms, some days are pretty good and others are downright awful. But I understand that I will have roller coaster days like this.

I have also joined Alcoholics Anonymous and Narcotic Anonymous, since I had started doing heavy drinking to get rid of the anxiety. I do deep breathing exercises and listen to a progressive relaxation tape my daughter gave me. I am also blessed to have a great husband, although I have stretched the limits of his love, patience and support at times.

Hope some of this helps you. The withdrawal symptoms can be overwhelming and definitely scary too. Please stay in touch via the discussion board and let us know how you're doing.
Reply

Loading...

I have been off of clonazapam for three months and am still getting sweats and feeling shaky.
Reply

Loading...